# SDR AALA20161209018

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 48,263 hours, 24,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 3952273502
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EVACUATION SLIDE GIRT BAR BRACKET BROKEN ON RIGHT SIDE.  CLEARED OBSTRUCTING DEBRIS AND LUBED GIRT BAR LATCH IAW AMM 25-62-00.  OPERATIONAL CHECKED GOOD.
